RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 3, Pages 334–338 (Mi mz2496)  

Perfect subsets of invariant CA-sets

V. G. Kanovei, V. A. Lyubetskii

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: The familiar theorem that any $\Sigma^1_2(a)$-set $X$ of real numbers (where $a$ is a fixed real parameter) not containing a perfect kernel necessarily satisfies the condition $X\subseteq\mathbf L[a]$ is extended to a wider class of sets, with countable ordinals allowed as additional parameters in $\Sigma^1_2(a)$-definitions.

DOI: https://doi.org/10.4213/mzm2496

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:3, 307–310

Bibliographic databases:

UDC: 510.225
Received: 31.10.2003

Citation: V. G. Kanovei, V. A. Lyubetskii, “Perfect subsets of invariant CA-sets”, Mat. Zametki, 77:3 (2005), 334–338; Math. Notes, 77:3 (2005), 307–310

Citation in format AMSBIB
\Bibitem{KanLyu05}
\by V.~G.~Kanovei, V.~A.~Lyubetskii
\paper Perfect subsets of invariant CA-sets
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 3
\pages 334--338
\mathnet{http://mi.mathnet.ru/mz2496}
\crossref{https://doi.org/10.4213/mzm2496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2157894}
\zmath{https://zbmath.org/?q=an:1112.03042}
\elib{http://elibrary.ru/item.asp?id=9150075}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 3
\pages 307--310
\crossref{https://doi.org/10.1007/s11006-005-0031-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228965300002}
\elib{http://elibrary.ru/item.asp?id=13497341}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20244383975}


Linking options:
  • http://mi.mathnet.ru/eng/mz2496
  • https://doi.org/10.4213/mzm2496
  • http://mi.mathnet.ru/eng/mz/v77/i3/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:78
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019